| Catalog Number |
367863 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported prior to using bd vacutainer® k2 edta (k2e) 10.8mg blood collection tubes, foreign matter was found in two (2) tubes.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).There were multiple medical device types: d2b: medical device type: jka.There were multiple 510k numbers g4: pma / 510(k)#: k213670, k231373.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: bd received three photos for investigation, which show brown/black streaks in the sidewall and bottom of the tube.These have been identified as a cosmetic defect, since the embedded foreign material is isolated from any specimen.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: molding defect-embedded foreign matter.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description